# SDR DALA1134209866

- Difficulty date: May 15, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 753
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 753 RIGHT LONG 18 MAIN FRAME CRACKED.  REMOVED MAIN FRAME AT STA 753 RIGHT LONG 18.  RECEIVED NEW FRAME P/N 97-5300-3-0024.  INSTALLED NEW FRAME IAW SRM 51-30-5 P226.
